Yasmin, contraceptive pill & loss of libido - help !?
0 Replies
minky76

Hi there, I came across this forum whilst searching for answers/help on loss of libido & the connection with Yasmin contraceptive pill. I am 35 years old & have been on 4 different contraceptive pills since I was 20. I have been on Yasmin for 7 months now & was previously on Microgynon. I changed to Yasmin as I was still suffering with bouts of adult acne. I was initially on Dianette for 4 years for this. I have noticed whilst being on Yasmin that my sex drive has almost disappeared. I now also have a dryer, more sensitive vagina with mild thrush/yeast infections (something I used get get whilst on Dianette & Logynon). So I need your advice as to which Pill may be suitable for a higher libido without bringing my acne back ! I know that a Pill with a higher testosterone level will increase libido, but in turn, will increase acne. Any advice would be great, thanks x

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?